# SDR P5CA9700412

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL, TRAILING EDGED CRACKED AND NUMEROUS LOOSE FASTENERS BY POSITION LIGHT.  REPAIRED PER BOEING SRM 51-40-09 AND 12-09-06.
